Covid Vaccination

Covid vaccination is a protective vaccine provided to produce antibodies by the body against the coronavirus. There are both live and attenuated vaccination available for immunization.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I am suffering from vaccine-induced COVID symtoms. What to do?

Query: Hi doctor, I am currently suffering from vaccine-induced long-haul COVID. Oximetry reads 96 to 98%, yet constantly, I feel out of breath, and I cannot breathe. I tried nebulizing 3% food-grade H2O2 for fifteen minutes to relieve the infection. I have not repeated the practice after that. Could this...  Read Full »


Dr. Anshul Varshney

Answer: Hi, Welcome to icliniq.com. I understand your concern. To help you better, I need the following answers: 1. You did this inhalation how many days back? 2. What sort of lung infection did you have that time? 3. Do you have any symptoms like shortness of breath, cough, and fever? Thank you.  Read Full »

Why did I go pale, sweaty, and cold after getting the Pfizer vaccine?

Query: Hi doctor,I took the Pfizer vaccine two weeks ago, and I am waiting to take my second dose. After my vaccination (seconds/1minutes), I started to feel uncomfortable, almost like panic attacks (symptoms). I became pale, cold sweaty, and felt inner turmoil. I felt weak and was asked to lie down for sa...  Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com.Slight reactions may occur after a normal vaccine shot. But some people may panic after taking medicine. In their minds, just thoughts come to like something may happen, and they feel irritated or anxious. I also believe it is the same; maybe you were thinking a lot, so it...  Read Full »

Is it normal to have fatigue, soreness, and headaches after the Moderna COVID vaccine?

Query: Hello doctor,When I got my Moderna COVID-19 vaccine, I started bleeding profusely, and the guy who injected the vaccine was upset and said that there was a lot of blood. My concern is that he injected it in the wrong place, like a blood vessel or vein? I had terrible side effects like intense fatigu...  Read Full »


Dr. Radha P H

Answer: Hello, Welcome to icliniq.com. Fatigue, myalgia, and headache are the usual side effects of the vaccine, and that means you have been injected inside the muscle only and not inside a vessel. But he might have punctured a tiny artery during injecting, and that might be the reason for the bleeding...  Read Full »

Can my low WBC be due to an HIV infection or Pfizer vaccine?

Query: Hello doctor, I had a needle stick exposure before 11 months. When I was trying to insert the IV in a patient, I ended up poking myself accidentally on my finger. I did a fourth-generation HIV antibody test five months before, and it turned out negative. Recently, I went for a routine check-up, and...  Read Full »


Dr. Ravinder Kaur Sachdeva

Answer: Hi, Welcome to icliniq.com. 1) If the last exposure was before 11 months and there had been no further exposure, then your test result for HIV (human immunodeficiency virus) will be considered conclusive. 2) Fourth-generation HIV test is highly sensitive and is unlikely to miss infection if...  Read Full »

Kindly interpret my chest x-ray and help me know if I can get my second dose of the COVID vaccine.

Query: Hello doctor, It would help if you interpret my chest x-ray and give your opinion on the results. And also, I wanted to know if I could get my second dose of the COVID-19 vaccine. Thanks.  Read Full »


Dr. Zubayeralam

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement, you have recently done a chest x-ray as well as ECG (electrocardiogram), and you want to know the interpretation of both. According to the test report that is provided here, only ECG is a...  Read Full »

Is my increase in night temperature after one month of recovery a post-COVID effect?

Query: Hello doctor,I am a 35-year-old female. I was tested positive for COVID-19 one month ago and was hospitalized for six days. After that, I was completely normal and also did a post-COVID health checkup after seven days and was perfectly normal.But, after COVID, I regularly have a high temperature of ...  Read Full »


Dr. Amit Jauhari

Answer: Hello,Welcome to icliniq.com.Your reports are normal (attachments removed to protect the patient’s identity). The neutrophils are still mildly elevated, and they need time to reduce back to normal levels. You are experiencing post-COVID inflammation, a condition where your body is slowly getting b...  Read Full »

Can I get different brands of COVID vaccine for the first and second dose?

Query: Hello doctor,I had my Sinovac COVID-19 vaccine eight months ago. Now, I have to take my second dose. As I am away from my country and Sinovac is not available here, I request you recommend a brand of vaccine to take as a double dose.Thanks.  Read Full »


Dr. N Ashok Viswanath

Answer: Hello, Welcome to icliniq.com. I acknowledge your COVID-19 (Coronavirus Disease-2019) vaccine card (Sinovac) (attachments removed to protect the patient’s identity). We do not recommend a third dose or booster dose as of now. You have already received two doses of the Sinovac COVI...  Read Full »

Why is my D-dimer level elevated after the first dose of my COVID vaccine?

Query: Hello doctor,I do not have any symptoms, but my D-dimer level are very high. I do not have any history of vascular disease, pulmonary embolism, or blood clots. My question is, I discovered the D-dimer elevation three weeks after my first COVID-19 vaccine. Can I get my second dose if I still have hig...  Read Full »


Dr. Mubashir Razzaq Khan

Answer: Hi, Welcome to icliniq.com. I hope you are doing well in the pandemic. As you said, you have no signs and symptoms of any disease, and you have got vaccinated a few months back, and your D-dimers are pretty high, indicating that you have some low to intermediate grade clotting state. And, as...  Read Full »

Why do I feel a burning and a shock-like sensation in my hand after the second dose of the COVID vaccine?

Query: Hello doctor, I have been experiencing a burning and shock-like sensation in my left hand for a couple of days. Whenever any object grazes my thumb or index finger, I get a burning sensation. The movement of the fingers and wrist is also not so free. My grip is fine, but I feel a bit of heaviness...  Read Full »


Dr. Zubayeralam

Answer: Hi,Welcome to icliniq.com.Thank you for the query. I can understand your concern. According to your statement, you have been suffering from a burning and shock-like sensation in your left hand, especially your left thumb and index finger, for the last few days.According to your statement, you may su...  Read Full »

What should I do if I have symptoms after taking the Sinovac COVID-19 vaccine?

Query: Hello doctor, I got my Sinovac COVID-19 vaccine one week ago. And after my vaccination, I have body ache, headache, fever, cold, chill, tiredness, sore throat, and dry cough. Are my symptoms because of the vaccine? Thanks.   Read Full »


Dr. Aleph

Answer: Hello, Welcome to icliniq.com. Vaccine related adverse effects usually last up to 72 hours. Kindly answer me the following to help you better; 1) Do you work outside of your home or frequently leave your house to do chores and the like? 2) Any possible exposure from someone with cough...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.